Linear Connection in Spin-Collineation Space.

Richard L. Ingraham

Mathematische Zeitschrift (1953)

  • Volume: 58, page 265-271
  • ISSN: 0025-5874; 1432-1823

How to cite


Ingraham, Richard L.. "Linear Connection in Spin-Collineation Space.." Mathematische Zeitschrift 58 (1953): 265-271. <>.

author = {Ingraham, Richard L.},
journal = {Mathematische Zeitschrift},
keywords = {Riemannian manifolds},
pages = {265-271},
title = {Linear Connection in Spin-Collineation Space.},
url = {},
volume = {58},
year = {1953},

AU - Ingraham, Richard L.
TI - Linear Connection in Spin-Collineation Space.
JO - Mathematische Zeitschrift
PY - 1953
VL - 58
SP - 265
EP - 271
KW - Riemannian manifolds
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.